Nash equilibria of network formation games under consent
Robert P. Gilles,
Subhadip Chakrabarti and
Sudipta Sarangi
Mathematical Social Sciences, 2012, vol. 64, issue 2, 159-165
Abstract:
We investigate the Nash equilibria of game theoretic models of network formation based on explicit consent in link formation. These so-called “consent models” explicitly take account of link formation costs. We provide characterizations of Nash equilibria of such consent models under both one-sided and two-sided costs of link formation. We relate these equilibrium concepts to link-based stability concepts, in particular strong link deletion proofness.
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489612000273
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Nash Equilibria of Network Formation Games under Consent (2011) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:64:y:2012:i:2:p:159-165
DOI: 10.1016/j.mathsocsci.2012.03.005
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().